# SDR DXTA2018110501628

- Difficulty date: November 4, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 9,627 hours, 6,385 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MLG  EXTENSION DID NOT EXTEND, ON GEAR EXTENSION, THE GREEN RT LIGHT DID NOT ILLUMINATE.  THE LANDING GEAR WILL NOT EXTEND CHECKLIST WAS REFERENCED AND COMPLETED,  BUT THE RT GREEN LIGHT REMAINED OFF.  THE LANDING GEAR PORTION OF THE ROTARY TEST WAS THEN SELECTED, WHICH ALSO DID NOT ILLUMINATE THE RT LIGHT OR THE GEAR UNSAFE HORN. THE FLAPS WERE THEN SELECTED TO 35 DEGREES WITH THE THROTTLES AT IDLE, WHICH ALSO DID NOT TRIGGER THE UNSAFE HORN. THE CONTROL TOWER STATED THAT ALL THREE GEAR APPEARED TO BE DOWN. A LANDING WAS ACCOMPLISHED WITH NO PROBLEMS.  FOUND THE RT LANDING GEAR DOWN ANNUNCIATOR BULBS TO BE INOPERATIVE.  REPLACED BOTH BULBS IAW AMM 33-10-00,  OPS CHECKED GOOD.
